Alert archive / Wisconsin / River Flood Warnings in 2013

River Flood Warning 19, NWS Milwaukee, WI

March 29, 2013Sheboygan County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Mar 29, 2013, 8:45 PM CDT for Sheboygan County, Wisconsin. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2013, 8:45 PM CDT (01:45 UTC)
Expired
Mar 30, 2013, 7:44 PM CDT
In force
23 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Sheboygan County, WI

The radar

The Green Bay radar (KGRB), 86 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sheboygan River at Sheboygan (SEBW3).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04086000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

405 
WGUS43 KMKX 300145
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
845 PM CDT FRI MAR 29 2013

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY


&& 
WIC117-301345-
/O.NEW.KMKX.FL.W.0019.130330T0145Z-130401T0000Z/
/SEBW3.1.IC.130329T2342Z.130330T0600Z.130331T1200Z.NO/
845 PM CDT FRI MAR 29 2013

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  8:00 PM FRIDAY THE STAGE WAS 8.1 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 8.0 FEET...WATER NEARS A ROAD IN KIWANIS PARK IN 
  SHEBOYGAN

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SAT  SUN  MON  TUE
SHEBOYGAN        8.0   6.0   8.08 08 PM 03/29   8.0  7.7  6.2  5.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        8.97  05 AM 03/29    0.10       8.10 01 AM 03/30

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.07

$$
HAHN
4 follow-up statements
950 
WGUS83 KMKX 300909
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 AM CDT SAT MAR 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 

&& 
WIC117-302109-
/O.EXT.KMKX.FL.W.0019.000000T0000Z-130401T0832Z/
/SEBW3.1.IC.130329T2342Z.130330T1200Z.130331T2032Z.NO/
409 AM CDT SAT MAR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  3:00 AM SATURDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD 
  MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE 
  RIVER REACHING THIS LEVEL.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
SHEBOYGAN        8.0   6.0   9.14 03 AM 03/30   8.5  7.7  6.2  5.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        9.14  03 AM 03/30    0.24       9.19 07 AM 03/30

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.07
400 
WGUS83 KMKX 301459
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CDT SAT MAR 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...

  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 

&& 
WIC117-310259-
/O.EXT.KMKX.FL.W.0019.000000T0000Z-130402T2100Z/
/SEBW3.1.IC.130329T2342Z.130330T0930Z.130402T0900Z.NO/
959 AM CDT SAT MAR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  9:00 AM SATURDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 9.4 FEET...THIS LEVEL IS THE 20 PERCENT CHANCE FLOOD 
  MEANING THAT THERE IS A 20 PERCENT CHANCE IN ANY GIVEN YEAR OF THE 
  RIVER REACHING THIS LEVEL.

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
SHEBOYGAN        8.0   6.0   8.85 09 AM 03/30   8.9  9.0  7.8  6.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        9.17  04 AM 03/30    0.00       9.00 01 PM 03/31

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.11
SHEBOYGAN: 7 PM-1 AM   0.14
SHEBOYGAN: 1 AM-7 AM   0.00
271 
WGUS83 KMKX 302017
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
317 PM CDT SAT MAR 30 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 
 

&& 
WIC117-310817-
/O.EXT.KMKX.FL.W.0019.000000T0000Z-130402T1600Z/
/SEBW3.1.IC.130329T2342Z.130330T0930Z.130402T0400Z.NO/
317 PM CDT SAT MAR 30 2013

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  3:00 PM SATURDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* ICE JAMMING IS CAUSING STAGE FLUCTUATIONS.
$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
SHEBOYGAN        8.0   6.0   7.41 03 PM 03/30   8.3  8.6  7.6  6.3

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        9.17  04 AM 03/30    0.11       8.70 01 AM 04/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.11
SHEBOYGAN: 7 PM-1 AM   0.14
SHEBOYGAN: 1 AM-7 AM   0.00
721 
WGUS83 KMKX 310044
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
744 PM CDT SAT MAR 30 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY
 

&& 
WIC117-310114-
/O.CAN.KMKX.FL.W.0019.000000T0000Z-130402T1600Z/
/SEBW3.1.IC.130329T2342Z.130330T0930Z.130330T1808Z.NO/
744 PM CDT SAT MAR 30 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  6:00 PM SATURDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:08 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.9 FEET BY MONDAY 
  MORNING.
* ICE JAMMING HAS DIMINISHED.

$$

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 PM...
LOCATION       STAGE  STAGE    STAGE/TIME       SUN  MON  TUE  WED
SHEBOYGAN        8.0   6.0   6.85 06 PM 03/30   6.9  6.6  5.2  4.6

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
SHEBOYGAN        9.17  04 AM 03/30   -0.73       7.00 01 AM 04/01

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION FOR 
THE LISTED SITES...

(SEBW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 PM-1 AM   0.14
SHEBOYGAN: 1 AM-7 AM   0.00
SHEBOYGAN: 7 AM-1 PM   0.00
SHEBOYGAN: 1 PM-7 PM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Mar 29, 3:20 PM CDT, 5 hours 25 minutes earlier.

Area forecast discussion, Mar 29, 3:20 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT FRI MAR 29 2013

.TONIGHT...FORECAST CONFIDENCE IS MEDIUM TO HIGH.

HIGH PRESSURE OVER THE AREA WILL SHIFT TO THE EAST TONIGHT. LIGHT
WINDS WILL GRADUALLY SHIFT TO THE SOUTH AS THE HIGH MOVES EAST.
CURRENT AREA OF MIDDLE LEVEL CLOUDS TRYING TO MOVE SOUTHEAST TOWARD
THE AREA...BUT RUNNING INTO DRY AIR AND DISSIPATING. SHEARED 500MB
VORTICITY MAXIMUM SLIDES SOUTHEAST ACROSS THE AREA THIS
EVENING...AND MAY BRING SOME OF THESE CLOUDS INTO THE AREA.

BETTER SHOT AT MIDDLE LEVEL CLOUDS OVER THE DAKOTAS INTO SOUTHWEST
MINNESOTA MOVING IN LATER TONIGHT INTO SATURDAY. TEMPERATURES WILL
BE TRICKY...AS SOME CLOUDS WITH GRADUAL WARM AIR ADVECTION AND
SLOWLY INCREASING WINDS OCCUR. WENT WITH LOWS IN THE LOWER TO MID
30S ACROSS THE AREA...LOWEST NORTHEAST AND HIGHEST SOUTHWEST. LOWS
COULD BE LOWER IF WINDS ARE LIGHTER THAN FORECAST.

.SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM TO
HIGH.

SURFACE COLD FRONT SLIDES SOUTHEAST TOWARD THE AREA ON
SATURDAY...ALONG WITH 500MB VORTICITY MAXIMUM WITHIN WESTERLY FLOW.
NAM/GFS SHOWING DECENT LOW LEVEL FRONTOGENESIS RESPONSE MOVING INTO
THE AREA DURING THE AFTERNOON...ALONG WITH DECENT LOW TO MID LEVEL Q
VECTOR CONVERGENCE. AREA FORECAST SOUNDINGS SHOWING A SLOW
MOISTENING OF THE AIR COLUMN FROM WEST TO EAST ACROSS THE AREA
DURING THE AFTERNOON. CONTINUED TO BRING IN HIGH POPS FOR RAIN WEST
TO EAST DURING THE AFTERNOON AND EVENING.  THE RAIN SHOULD ONLY
LAST ABOUT 4 TO 6 HOURS...SO WILL HAVE MOST THE PRECIP OUT OF THE
FORECAST AREA BY LATE SATURDAY EVENING.

WARM AIR ADVECTION AHEAD OF FRONT WILL BRING MILD HIGHS INTO THE
LOWER TO MID 50S IN THE SOUTH 2/3 OF THE AREA...WITH UPPER 40S IN
THE FAR NORTH. HIGHS COULD BE WARMER IN THE EAST IF CLOUDS ARE
DELAYED. SLIGHT ONSHORE COMPONENT OF WINDS NEAR THE LAKE MAY COOL
THINGS DOWN ALONG THE SHORE.

.SUNDAY AND SUNDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

A COLD AIRMASS WILL BLOW INTO THE REGION IN THE WAKE OF THE
DEPARTING LOW PRESSURE SYSTEM. A SECONDARY COLD FRONT MARKING THE
ARRIVAL OF THIS AIRMASS WILL PASS THROUGH LATER SUNDAY AFTERNOON.
WE COULD SEE SOME SUNSHINE DURING THE MORNING...WITH MORE CLOUDS
ARRIVING WITH THE FRONT. TEMPS FALL PRETTY HARD...FOR THIS TIME OF
YEAR...SUNDAY NIGHT WITH LOWS IN THE LOWER TO MID 20S.

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE IS HIGH.

COLD CANADIAN HIGH PRESSURE WILL SETTLE OVER THE REGION DURING
THIS PERIOD. IT WILL BE DRY...BUT CHILLY. WINDS SHIFTING AROUND
TO THE SOUTH BY WEDNESDAY WILL ALLOW TEMPS TO MODIFY BY MID WEEK.
WE START OUT WITH HIGHS IN THE MID 30S...WARMING INTO THE 40S BY
WED.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

STILL LOOKS DRY THROUGH THE REMAINDER OF THE WEEK. BUT THERE IS
INCREASING UNCERTAINTY AS THE RIDGE PUSHES OFF TO THE SOUTH. IT
MAY ALLOW A FAST MOVING WEAK LOW PRESSURE SYSTEM TO SCOOT THROUGH
THE GREAT LAKES. THE AIRMASS WOULD BE QUITE DRY...SO ANY PRECIP
WOULD BE VERY LIGHT.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS EXPECTED TONIGHT AND THROUGH MOST OF SATURDAY ACROSS
TAF SITES. HIGH PRESSURE WILL SLIDE EAST OF THE AREA TONIGHT...WITH
A COLD FRONT APPROACHING THE AREA FROM THE WEST LATE IN THE
AFTERNOON ON SATURDAY.

AREA OF MIDDLE LEVEL CLOUDS ERODING AS THEY SHIFT SOUTHEAST OVER FAR
WESTERN WISCONSIN AND EASTERN MINNESOTA...SO EXPECT MOSTLY CLEAR
SKIES THROUGH THE EARLY EVENING. EASTERLY LAKE BREEZE WILL LINGER AT
THE EASTERN TAF SITES INTO THE EARLY EVENING...BEFORE SLOWLY VEERING
SOUTH. LIGHT AND VARIABLE WINDS WILL REMAIN AT MADISON INTO THE
EVENING...BECOMING SOUTH LATER TONIGHT.

SOUTH WINDS WILL BECOME GUSTY AT TIMES BY LATE MORNING AND AFTERNOON
ON SATURDAY. MAY SEE GUSTS TO AROUND 20 KNOTS AT TIMES. MIDDLE TO
HIGH CLOUDS WILL GRADUALLY MOVE SOUTHEAST INTO THE AREA AS WELL.

RAIN WITH MVFR CEILINGS AND VISIBILITIES SHOULD REACH MADISON BY 21Z
SATURDAY...AND THE EASTERN SITES BY 00Z SUNDAY. THE RAIN SHOULD LAST
THROUGH SATURDAY EVENING...THEN ENDING SOON AFTER MIDNIGHT IN THE
EASTERN TAF SITES. WINDS WILL SHIFT WEST NORTHWEST BEHIND THE FRONT
SATURDAY NIGHT...BECOMING GUSTY ON SUNDAY.

&&

.MARINE...

WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY THROUGH
MONDAY...AS A TIGHT PRESSURE GRADIENT BEHIND A DEPARTING COLD FRONT
ALLOWS BRISK NORTHWEST WINDS TO DEVELOP. THESE WINDS MAY GUST TO 25
KNOTS AT TIMES DURING THIS PERIOD. THESE WINDS WOULD GENERATE HIGH
WAVES TOWARD THE OPEN WATERS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TONIGHT/SATURDAY AND AVIATION/MARINE...WOOD
SATURDAY NIGHT THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Mar 29, 3:15 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT FRI MAR 29 2013

WIZ046-047-051-052-056>060-062>072-300830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT FRI MAR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-300830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT FRI MAR 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WINDS AND WAVES ARE EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS
SUNDAY THROUGH MONDAY NIGHT AS DEEPENING LOW PRESSURE MOVES
THROUGH SOUTHERN CANADA.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:37 PM CDTRiver Flood WatchMKXKenosha38 hr

Nearby

River Flood Warnings in Wisconsin, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.